Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convex combinations of Markov transition functions


Author: S. R. Foguel
Journal: Proc. Amer. Math. Soc. 19 (1968), 345-349
MSC: Primary 60.60
DOI: https://doi.org/10.1090/S0002-9939-1968-0225383-9
MathSciNet review: 0225383
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. R. Foguel, The ergodic theorem for Markov processes, Israel J. Math. 4 (1966), 11-22. MR 0205323 (34:5153)
  • [2] -, Invariant subspaces of a measure preserving transformation, Israel J. Math. 2 (1964), 198-200. MR 0178357 (31:2615)
  • [3] P. R. Halmos, Lectures on ergodic theory, The Mathematical Society of Japan, 1956. MR 0097489 (20:3958)
  • [4] B. Sz.-Nagy, Prolongements des transformations de l'espace de Hilbert qui sortent de cet espace (Appendice au livre Leçons d'analyse fonctionelle), Akadémiai Kiadó, Budapest, 1955. MR 0068138 (16:837a)
  • [5] F. Riesz and B. Sz.-Nagy, Functional analysis, Ungar, New York, 1955. MR 0071727 (17:175i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0225383-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society